Azopt Side Effects
Serious Side EffectsSome Azopt side effects, while occurring infrequently, are potentially serious and should be reported immediately to your healthcare provider. Azopt is a sulfonamide drug and, therefore, has the potential to cause severe allergic reactions. Be sure to let your healthcare provider know immediately if you develop any signs or symptoms of an allergic reaction, such as:
- An unexplained rash or hives
- Unexplained swelling, especially of the mouth, lips, or throat
- Wheezing or difficulty breathing.
Of course, any eye drop can cause problems (such as an eye infection) if it is contaminated, so be sure to avoid touching the tip of the dropper to any surface, including the surface of the eye. Report any signs of an eye infection (such as severe pain, swelling, or redness) to your healthcare provider right away.
Final ThoughtsYou may experience some or none of the Azopt side effects listed in this article. Unfortunately, there is no way for your healthcare provider to know beforehand if you will have side effects from a medicine that you have never tried.
Therefore, make sure to let your healthcare provider know if you develop any side effects while using the drug or if something "just does not seem right." While it may not be related to Azopt, your healthcare provider will be able to diagnose and treat the problem.